Newton numbers for overlapping circular discs

Harborth, H. and Koch, M. and Szabó, L. (2001) Newton numbers for overlapping circular discs. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 37 (1-0). pp. 119-130.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2627

Update Item Update Item